# SDR DALA1220206711

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 39,748 hours, 14,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS INOP AT 1L2R DOOR AND LOWER AFT LEFT AND LOWER  RIGHT.  REMOVED AND REPLACED EMER LIGHTS PER B757 AMM 33-51 OPS CHECKS GOOD.
